| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had partial display and no delivery alarm.The customer declined troubleshooting for the partial display and no delivery alarm.The customer also reported that insulin pump had motor error alarm.The customer was able to clear the alarm and able to rewound the insulin pump.No harm requiring medical intervention was reported.The device will be returned for analysis.